Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Ligament or tendon slips over knee cap, sensation of pain. What is going on?

I have a knee issue, when i squat down to a certain point it feels like a ligamnet or tendon slips over my knee cap and then back in when i straighten up. its only a brief sensation of pain and then its all good again. this morning while training i felt it slip but it hasnt gone back yet and i can hardly put any weight or straighten my left leg without pain
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Wel come to HCM,
It seems that you might be having slack muscles of knee joint and might be having some problem of ligament or cartilage.
Go for x-ray knee and find out the cause and consult orthopedic surgeon.
Go for Quadricep exercise 10 minutes in the morning and evening.
Avoid sitting on legs and squatting position.
Do not sit with cross legs.
Ok and bye.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor